Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Bayesian Estimation of Exponentiated Inverted Weibull Distribution under Asymmetric Loss Functions

PP: 183-192
Author(s)
Afaq Ahmad, S. P Ahmad, A. Ahmed,
Abstract
In this paper, we obtained Bayesian estimators of the shape parameter of the Exponentiated Inverted Weibull distribution (EIWD) distribution using Bayesian method under Square error loss function, Entropy loss function and Precautionary loss function. In order to get better understanding of our Bayesian analysis we consider non informative prior for the shape parameter using Jeffery’s prior Information, Extension of Jeffery’s prior and Qausi prior. These Bayes estimators of the shape parameter of the Pareto type I distribution are compared with some classical estimators such as the Maximum likelihood estimator (MLE).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved